bodyache returning

I have now done a course of Cocodimal with hardly any effect, back to GP today and she has now put me on a course of anti inflammatory Naproxen for a month but have to be careful as have hiatus hernia and am taking Lanzaprosal which she thinks will be ok, she is reluctant to send me to rheumy guy as the pills they will prescribe are 'hard core' she says, so softly softly is the way to go.

3 Replies

oldestnewest
  • Hi bodyache, can't believe your GP. !!!!! Just ask to see a rheumy. The damage untreated lupus can cause, is worse than, 'hardcore drugs'. Plain and simple. Hydroxy chloroquine is a mostly safe drug, and is prescribed to all lupus patients. Most tolerate it well. If your lupus was under control, you might not need co codamol or naproxen. Your GP for some reason is trying to scare you off, the rheumy. I would question this, as she does not have your best interests at heart.

  • I wouldn't want to be taking Naproxen with stomach issues! (Just my penny's worth, plus I was told expressly not to take this sort of painkiller with the acid reflux I get.) I don't understand some GPs some times.

  • I have a hiatus hernia and Barrett's Oesophagus and I also wouldn't take Naproxen. If you have SLE or an associated condition then you should be under the care of a rheumatologist. End of. Good luck!

You may also like...